# SDR ASAA2015110113587

- Difficulty date: November 1, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,798 hours, 6,595 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE: FOUND MSG 75-10442.  THE VBV POSITION SIGNAL IS OUT OF RANGE.  LONG TIME FAULT.  ACFT GROUNDED,ON DEFERRAL.
